Have a question? Call Customer Service @ 1-800-573-3955

x

Welcome!

Please sign-in or contact your local Business Products Partner for a login.

Page 1 of 16
Sort By: 

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

Item Number: ACM90015 - Brand: PhysiciansCare

product imgAnti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps. Packaged for individual use to replenish first aid stations and kits.
Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

 

 

 

 

Extra Strength Caplets, Two-Pack, 50 Packs/Box

Item Number: MCL44910 - Brand: Tylenol

product imgTYLENOL® Extra Strength caplets help reduce fever and provide temporary relief of minor aches and pains. Each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an excellent safety profile and can be used by adults and children 12 years and older.
Extra Strength Caplets, Two-Pack, 50 Packs/Box

 

 

 

 

Flexible Fabric Adhesive Bandages, 1" x 3", 100/Box

Item Number: JOJ4444 - Brand: BAND-AID

product imgBAND-AID® Brand Flexible Fabric Adhesive Bandages cover and protect minor wounds. Made with Memory-Weave fabric for comfort and flexibility, these assorted wound care bandages stretch, bend, and flex as you move. Each bandage features a Quilt-Aid Comfort Pad designed to cushion painful wounds which may help prevent reinjury. Made with a Hurt-Free Pad, these comfortable first-aid bandages won't stick to the wound as they wick away blood and fluids, allowing for gentle removal. BAND-AID® Brand Adhesive Bandages help protect against dirt and germs that may cause infection. Plus, wounds covered with a bandage heal faster than uncovered wounds. For proper wound care, treat with wound an antiseptic ointment such as Neosporin® prior to application.
Flexible Fabric Adhesive Bandages, 1" x 3", 100/Box

 

 

 

 

Sheer/Wet Adhesive Bandages, Assorted Sizes, 280/Box

Item Number: JOJ4711 - Brand: BAND-AID

product imgCovered wounds heal faster than if left uncovered. The BAND-AID® Brand Adhesive Bandage Family Variety Pack contains assorted sizes of sheer and clear bandages. These BAND-AID® Brand Adhesive Bandages feature a Quilt-Aid Comfort Pad designed to cushion painful wounds while you heal. The backing of the flexible bandages is designed with Microvent Technology for superior breathability. The Hurt-Free Pad won't stick to the wound, allowing for gentle removal.
Sheer/Wet Adhesive Bandages, Assorted Sizes, 280/Box

 

 

 

 

Ibuprofen Tablets, Two-Packs, 50 Packs/Box

Item Number: PFI015489 - Brand: Advil

product imgEffective for headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, body aches and pains from the flu. Packaged for individual use to replenish first aid stations and kits.
Ibuprofen Tablets, Two-Packs, 50 Packs/Box

 

 

 

 

Ibuprofen Tablets, Two-Pack, 50 Packs/Box

Item Number: MCL48152 - Brand: Motrin IB

product imgGet relief from minor aches and pains with Motrin® IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin® IB tablet contains 200 milligrams of ibuprofen.
Ibuprofen Tablets, Two-Pack, 50 Packs/Box

 

 

 

 

Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box

Item Number: ACM90016 - Brand: PhysiciansCare

product imgTemporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps. Packaged for individual use to replenish first aid stations and kits.
Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box

 

 

 

 

Alcohol Cleansing Pads, Dispenser Box, 100/Box

Item Number: FAOH305 - Brand: First Aid Only

product imgStand-alone packaging for larger size first aid kits and cabinets. Alcohol cleansing pads in dispenser box.
Alcohol Cleansing Pads, Dispenser Box, 100/Box

 

 

 

 

Aspirin Medication, Two-Pack, 50 Packs/Box

Item Number: ACM90014 - Brand: PhysiciansCare

product imgEasy-to-swallow coated tablets with extra-strength fever reducer and pain reliever. Packaged for individual use to replenish first aid stations and kits.
Aspirin Medication, Two-Pack, 50 Packs/Box

 

 

 

 

Pain Reliever Tablets, 50 Packs/Box

Item Number: PFYBXAL50 - Brand: Aleve

product imgTemporarily relieves minor aches and pains due to arthritis, muscular aches, backache, menstrual cramps, headache, toothache and common cold. Also temporarily reduces fever. Packaged for individual use to replenish first aid stations and kits.
Pain Reliever Tablets, 50 Packs/Box

 

 

 

 

Flexible Fabric Adhesive Bandages, Assorted, 100/Box

Item Number: JOJ11507800 - Brand: BAND-AID

product imgBAND-AID® Brand Flexible Fabric Adhesive Bandages cover and protect minor wounds. Made with Memory-Weave fabric for comfort and flexibility, these assorted wound care bandages stretch, bend, and flex as you move. Each bandage features a Quilt-Aid Comfort Pad designed to cushion painful wounds which may help prevent reinjury. Made with a Hurt-Free Pad, these comfortable first-aid bandages won't stick to the wound as they wick away blood and fluids, allowing for gentle removal. BAND-AID® Brand Adhesive Bandages help protect against dirt and germs that may cause infection. Plus, wounds covered with a bandage heal faster than uncovered wounds. For proper wound care, treat with wound an antiseptic ointment such as Neosporin® prior to application.
Flexible Fabric Adhesive Bandages, Assorted, 100/Box

 

 

 

 

Ibuprofen Tablets, 200mg, Refill Pack, Two Tablets/Packet, 30 Packets/Box

Item Number: LIL58030 - Brand: Advil

product imgEffective for headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, body aches and pains from the flu. Packaged for quick refill of Lil' Drugstore Medicine Dispensers (sold separately) or for other use.
Ibuprofen Tablets, 200mg, Refill Pack, Two Tablets/Packet, 30 Packets/Box